Repository: Freie Universität Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2004 | 2003
Number of items: 2.

2004

Huisinga, W. and Meyn, S. and Schütte, Ch. (2004) Phase Transitions and Metastability in Markovian and Molecular Systems. Ann. Appl. Prob., 14 (1). pp. 419-458.

2003

Schütte, Ch. and Huisinga, W. and Meyn, S. (2003) Metastability of Diffusion Processes. In: Nonlinear Stochastic Dynamics.

This list was generated on Thu Nov 23 06:21:41 2017 CET.